# SDR ASAA0771615

- Difficulty date: April 22, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810136
- Condition: Cracked
- Location: Bs 950-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT STA 950 IS CRACKED IN 8 LOCATION REPAIRED IAW SRM 53 00 50.
